Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME DIRICHLET")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4915

  • Page / 197

Export

Selection :

  • and

APPROSSIMAZIONE MEDIANTE IL METODO DI PENALIZZAZIONE DI PROBLEMI MISTI DI DIRICHLET-NEUMANN PER OPERATORI LINEARI ELLITTICI DEL SECONDO ORDINE = APPROXIMATION MOYENNANT LA METHODE DE PENALISATION DES PROBLEMES MIXTES DE DIRICHLET NEUMANN POUR DES OPERATEURS LINEAIRES ELLIPTIQUES DU SECOND ORDREFRANZONE PC.1973; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1973; VOL. 7; NO 2; PP. 229-250; ABS. ANGL.; BIBL. 9 REF.Serial Issue

UN PROBLEME PARTICULIER DE DIRICHLET POUR UNE REGION BICONNEXE DONT LES LIMITES SONT TRES RAPPROCHEES DANS UNE ZONE ETROITESHERMAN DI.1980; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1980; NO 3; PP. 76-87; BIBL. 4 REF.Article

ON THE EXTERIOR PROBLEMS OF ACOUSTICSURSELL F.1973; PROC. CAMBRIDGE PHILOS. SCI.; G.B.; DA. 1973; VOL. 74; NO 1; PP. 117-125; BIBL. 11 REF.Serial Issue

DIE EXISTENZ EINER MINIMALFLAECHE MIT FREIEM RAND VORGESCHRIEBENER LAENGE = EXISTENCE D'UNE SURFACE MINIMALE AVEC BORD LIBRE DE LONGUEUR PRESCRITEALT HW.1973; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1973; VOL. 51; NO 4; PP. 304-320; BIBL. 6 REF.Serial Issue

ON THE STABILITY OF THE DIRICHLET PROBLEM FOR THE VIBRATING STRING EQUATIONPAPI FROSALI G.1979; ANN. SC. NORM. SUP. PISA, CL. SCI.; ITA; DA. 1979; VOL. 6; NO 4; PP. 719-728; BIBL. 6 REF.Article

LOESUNG DES DIRICHLET-PROBLEMS BEI JORDANGEBIETEN MIT ANALYTISCHEM RAND DURCH INTERPOLATION. = SOLUTION DU PROBLEME DE DIRICHLET PAR INTERPOLATION DANS DES DOMAINES LIMITES PAR DES COURBES DE JORDAN ANALYTIQUESMENKE K.1975; MONATSH. MATH.; OESTERR.; DA. 1975; VOL. 80; NO 4; PP. 297-306; ABS. ANGL.; BIBL. 15 REF.Article

THE DIRECHLET PROBLEM OF ELASTIC EQUILIBRIUM. = LE PROBLEME DE DIRICHLET POUR L'EQUILIBRE ELASTIQUESBURLAN SF.1974; REV. ROUMAINE SCI. TECH. MEC. APPL.; ROUMAN.; DA. 1974; VOL. 19; NO 5; PP. 833-847; BIBL. 21 REF.Article

SINGULAR PERTURBATION OF THE WAVE EQUATION.COMSTOCK C.1975; APPLIC. ANAL.; G.B.; DA. 1975; VOL. 5; NO 2; PP. 117-123; BIBL. 12 REF.Article

DIE ERSTE RANDWERTAUFGABE DER POTENTIALTHEORIE MIT KOPPLUNGSBEDINGUNGEN. = LE PREMIER PROBLEME DE VALEUR LIMITE DE LA THEORIE DU POTENTIEL AVEC DES CONDITIONS DE COUPLAGEWANKA G; WANKA J.1976; WISSENSCH. Z. KARL-MARX-UNIV. LEIPZIG, MATH. NATURWISSENSCH. REIHE; DTSCH.; DA. 1976; VOL. 25; NO 1; PP. 79-87; BIBL. 10 REF.Article

POTENTIEL ELASTIQUE SUR UNE SURFACE NON REGULIERE.RIGOLOT C.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 21; PP. 1018-1022; ABS. ANGL.; BIBL. 9 REF.Article

PROPRIETA DELLA SOLUZIONE DI UN PROBLEMA UNILATERALE DI DIRICHLET CON VINCOLO ELASTICO. = PROPRIETE DE LA SOLUTION D'UN PROBLEME UNILATERAL DE DIRICHLET AVEC LIAISONS ELASTIQUESGUIDOBALDI R; TOSCANO R.1977; RIC. MAT.; ITAL.; DA. 1977; VOL. 26; NO 1; PP. 85-102; BIBL. 6 REF.Article

THE DIRICHLET PROBLEM FOR A COMPLEX MONGE-AMPERE EQUATION.BEDFORD E; TAYLOR BA.1976; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 82; NO 1; PP. 102-104; BIBL. 8 REF.Article

ON THE SOLUTION OF DIRICHLET'S PROBLEM FOR THE LAPLACE EQUATION.SHIH CHIH CHANG.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 55; NO 3; PP. 225-229; BIBL. 10 REF.Article

A NONREFLECTING PLANE BOUNDARY FOR WAVE PROPAGATION PROBLEMS.SMITH WD.1974; J. COMPUT. PHYS.; U.S.A.; DA. 1974; VOL. 15; NO 4; PP. 492-503; BIBL. 6 REF.Article

MAXIMUM PRINCIPLE AND UNIFORM CONVERGENCE FOR THE FINITE ELEMENT METHODCIARLET PG; RAVIART PA.1973; COMPUTER METHODS APPL. MECH. ENGNG.; NETHERL.; DA. 1973; VOL. 2; NO 1; PP. 17-31; BIBL. 10 REF.Serial Issue

DIRICHLET'S PROBLEM FOR A BODY LIMITED BY TWO INTERSECTING SPHERICAL SURFACES.ROSA K.1977; STUD. GEOPHYS. GEOD.; TCHECOSL.; DA. 1977; VOL. 21; NO 3-4; PP. 236-241; BIBL. 2 REF.Article

DECAY FOR SOLUTIONS OF THE EXTERIOR PROBLEM FOR THE WAVE EQUATION.LORAWETZ CS.1975; COMMUNIC. PURE APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 2; PP. 229-264; BIBL. 8 REF.Article

DUAL ITERATIVE TECHNIQUES FOR SOLVING A FINITE ELEMENT APPROXIMATION OF THE BIHARMONIC EQUATION.CIARLET PG; GLOWINSKI R.1975; COMPUTER METHODS APPL. MECH. ENGNG; NETHERL.; DA. 1975; VOL. 5; NO 3; PP. 277-295; BIBL. 20 REF.Article

THE EXTERIOR DIRICHLET PROBLEM FOR THE HELMHOLTZ EQUATION.AHMER JF.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 415-429; BIBL. 13 REF.Article

THE REDUCED WAVE EQUATION WITH A DIFFERENT RADIATION CONDITION.CHIN HUNG CHING.1974; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1974; VOL. 5; NO 5; PP. 723-728; BIBL. 9 REF.Article

RESOLUTION DU PROBLEME DE DIRICHLET POUR UNE CLASSE D'OPERATEURS INTEGRO-DIFFERENTIELS ELLIPTIQUES DEGENERES.SCHOL CANCELIER C.1974; ; S.L.; DA. 1974; PP. 1-44; BIBL. 1 P.; (THESE DOCT. 3E. CYCLE, SPEC. MATH., MENTION THEOR. POTENTIEL; FAC. SCI. PARIS)Thesis

FINITE DIFFERENCE TECHNIQUES FOR RING CAPACITORS. = TECHNIQUES DE DIFFERENCES FINIES POUR LES CAPACITES EN ANNEAUCAMPBELL JB.1975; J. ENGNG MATH.; NETHERL.; DA. 1975; VOL. 9; NO 1; PP. 21-28; BIBL. 8 REF.Article

UNE FORMULE DE HADAMARD DANS DES PROBLEMES D'IDENTIFICATION DE DOMAINES; EXEMPLES.DERVIEUX A; PALMERIO B.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 25; PP. 1761-1764; ABS. ANGL.; BIBL. 7 REF.Article

UEBER DIE APPROXIMATION DER LOESUNG DIRICHLETSCHER RANDWERTPROBLEME. = L'APPROXIMATION DE LA SOLUTION DU PROBLEME DE VALEUR LIMITE DE DIRICHLETREINARTZ E.1975; MITT. GESELLSCH. MATH. DATENVERARBEIT.; DTSCH.; DA. 1975; NO 33; PP. 17-30; BIBL. 9 REF.Article

LINEARE RANDINTERPOLATION BEI ELLIPTISCHEN OPERATOREN IN DIVERGENZFORM UNTER DIRICHLET-RANDBEDINGUNGEN = INTERPOLATION LIMITE LINEAIRE PAR DES OPERATEURS ELLIPTIQUES NON BORNES SOUS DES CONDITIONS DE DIRICHLETSACHS A.1973; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1973; VOL. 53; NO 4; PP. 207-209; BIBL. 10 REF.; (VORTR. WISS. JAHRESTAG. GES. ANGEW. MATH. MECH.; LJUBLJANA; 1972)Conference Paper

  • Page / 197